# SDR LR7A2011052400190

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 58,401 hours, 27,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK IAW FOUND LT CLEAR VISION WINDOW TOP FRAME CRACKED AT FS 117, LBL 35, WL 251.5.  REPAIR ACCOMPLISHED IAW SMP 583 FIG 53-30-25. NR 2-5-3.
